# SDR A6WA2019071046693

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM CAP IS CORRODED BETWEEN FS 589 TO FS 605.
